# SDR IPXA2025061996386

- Difficulty date: June 7, 2025
- Submitted: July 3, 2025
- Operation: Air carrier
- Aircraft: N130UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0814
- Aircraft time: 27,415 hours, 17,172 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B53774133203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-Z200-FLOOR STRUCTURE BELOW FLOOR PANEL 232NJ, FR22 TO FR27 , Y0 RH HAVE  SEVERAL SPOTS OF CORROSION. INSTALLED CLS TRACK ADAPETER AT FR 27 Y"0" USING SEALANT P/N PS 870 B2 B B# 0004362799, FASTNERS P/N HL11VF6-4 B# 0004394238, HL10VF6-5 B# 000406455, HL10VF6-3 B# 0004354200, HL13VF6-12 B# 0004326947, NSA5075-6 IAW A300-600-SRM-53-14-15 FIG 6 DRAWING # B537 74113 REV C.  REVIEWED
